# SDR SWIA201436974

- Difficulty date: March 19, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LOWER CABLE ATTACH FITTING AT BS 310 FLOOR LEVEL THE SERRATED PLATE UNDER THE FITTING ON THE FWD EDGE HAS CORROSION ON IT.  C-CHECK, REPLACED PAX DOOR FWD LOWER CABLE ATTATCHMENT BRACKET, SERRATED PLATE, WITH NEW IAW AMM.
